# SDR AU970438

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2C
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Power Pack
- Part number: OAS29303
- Condition: Faulty
- Location: Hydraulic Pump
- Component: Ozone, OAS29303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC POWER PACK FAULTY - SUSPECT INTERNAL LEAK
